# SDR ASAA2023092945386

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 6,006 hours, 1,724 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE CHANNEL SPEED TRIM FAULT FOUND AT TOP OF DESCENT SPEED TRIM LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. COMPLIED WITH B737-9 IFIM TASK 22-11-00-B10-B73. BITE TEST NO FAULTS FOUND. COMPLIED WITH DFCS OPS TEST PER B737-9 AMM 22-11-00-740-801. TEST PASSED. SPEED TRIM FAIL LIGHT EXTINGUISHED.
